# SDR 96ZZZX5645

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2688D
- Make and model: Cessna 414A
- Aircraft serial: 414A0332
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable Assy
- Part number: 500000863
- Condition: Frayed
- Location: Flap Pulleys
- Part time: 6,775 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A SPLIT FLAP CONDITION OCCURRED ON FINAL APPROACH.  AFTER CHECKING SYSTEM, ALL CABLES WERE REMOVED FROM AIRCRAFT FOR REPLACEMENT.  INTERNAL CABLE WEAR WAS FOUND AT ALL PULLEY LOCATIONS.  HIGH CABLE SYSTEM TENSION IS REQUIRED ON THESE CABLES.  SUBMITTER SUGGESTS LIFE LIMIT.
